Authors: Dimitrijevic, Ivan
Dragović, Branko
Stankovic, Jelena
Koshelev, Alexey S.
Rakic, Zoran
Title: On nonlocal modified gravity and its cosmological solutions
Journal: Springer Proceedings in Mathematics and Statistics
Volume: 191
First page: 35
Last page: 51
Issue Date: 1-Jan-2016
ISBN: 9789811026355
ISSN: 21941009
DOI: 10.1007/978-981-10-2636-2_3
© Springer Nature Singapore Pte Ltd. 2016. During hundred years of General Relativity (GR), many significant gravitational phenomena have been predicted and discovered. General Relativity is still the best theory of gravity. Nevertheless, some (quantum) theoretical and (astrophysical and cosmological) phenomenological difficulties of modern gravity have been motivation to search more general theory of gravity than GR. As a result, many modifications of GR have been considered. One of promising recent investigations is Nonlocal Modified Gravity. In this article we present a brief review of some nonlocal gravity models with their cosmological solutions, in which nonlocality is expressed by an analytic function of the d’Alembert-Beltrami operator Some new results are also presented.

Show full item record


checked on Feb 22, 2024

Page view(s)

checked on Feb 21, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.